# SDR ASAA2015041311342

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,020 hours, 4,956 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DATA LINK FULL MESSAGE,  ACFT GROUNDED. CLEARED USING QRH CHECKLIST.
